# SDR HEEA0014923

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS UNIT LOSES MEMORY AFTER BEING OFF AWHILE.
